# SDR DALA2021121507740

- Difficulty date: December 11, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,247 hours, 30,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION FLOOR BEAM -Y1292 LOCATED AT FR20 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM AND SPLICE PER A320 SRM 51-42-11 AND 51- 72-11. (2048735)
